# SDR ASOA2012061401799

- Difficulty date: June 10, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 17,969 hours, 12,574 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Insulator
- Condition: Damaged
- Location: Overheat Loop
- Part time: 985,728 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE IN CLIMB.  CONTINUED, PRESSURIZED, AND EMERGENCY DECLARED.  MDC INDICATES LT BLEED LOOP A OPEN.  REPAIRED LT BLEED LOOP A  BY REMOVING AND REPLACING CERAMIC INSULATORS ON PLUGS MT139P1 AND MT141P1 OF LOOPS MT139 & MT141 IAW AMM 36-21-01.  OPS TESTED GOOD NO DEFECTS NOTED.
